# SDR DALA2023072606054

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 676, CRACK ON S-16L BTW STA 620 TO STA640 (CPAX) AT FUSELAGE. CORRECTIVE ACTION: AREA ON S-16L BTW STA 620 TO STA640 (CPAX) AT FUSELAGE WAS REPAIRED PER B757-200 SRM 53-00-03-2R-1 REP. 1. (LP 2882901)
